MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO XP PROVUE 4MM X 20MM; CATHETER, THROMBUS RETRIEVER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO XP PROVUE 4MM X 20MM; CATHETER, THROMBUS RETRIEVER
Model Number 90182
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vasoconstriction (2126)
Date of Event 03/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information received on 28-april-2020 indicated that vasospasm occurred and requiring medication during use of the subject device (retriever); therefore, the event meets reporting criteria with the awareness date of 28-april-2020.This is a third report.The subject device is unavailable to manufacturer.
 
Event or Problem Description
Additional information received on 28-april-2020 indicated that vasospasm occurred and requiring medication during use of the subject device (retriever).The medication was administered, and the outcome of the adverse event was resolved.According to the site, the relationship of the vasospasm to the subject device (retriever), the distal access catheter, the balloon catheter and to the procedure.No other information was provided.
 
Event or Problem Description
Additional information received on (b)(6) 2020 indicated that vasospasm occurred and requiring medication during use of the subject device (retriever).The medication was administered, and the outcome of the adverse event was resolved.According to the site, the relationship of the vasospasm to the subject device (retriever), the distal access catheter, the balloon catheter and to the procedure.No other information was provided.
 
Additional Manufacturer Narrative
The device history record review confirms there is no indication that the device, labeling or packaging failed to meet its specifications when released.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Based upon medical review, the harm observed in this complaint is anticipated in nature as per the device risk assessment.Therefore, a probable cause of anticipated procedural complication will be assigned to this event.

Brand Name
TREVO XP PROVUE 4MM X 20MM
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
MDR Report Key10023196
Report Number3012931345-2020-00070
Device Sequence Number2937288
Product Code NRY
UDI-Device Identifier00815742001822
UDI-Public00815742001822
Combination Product (Y/N)N
PMA/510(K) Number
K132641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/05/2021
Device Model Number90182
Device Catalogue Number90182
Device Lot Number200108
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/28/2020
Supplement Date Received by Manufacturer06/01/2020
Initial Report FDA Received Date05/05/2020
Supplement Report FDA Received Date06/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AXS CATALYST 6 DISTAL ACCESS CATHETER (STRYKER); FLOWGATE2 BALLOON GUIDE CATHETER (STRYKER); AXS CATALYST 6 DISTAL ACCESS CATHETER (STRYKER); FLOWGATE2 BALLOON GUIDE CATHETER (STRYKER)
Outcome Attributed to Adverse Event Other;
Patient Age69 YR